# SDR SWAA2024073019886

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 5,413 hours, 3,052 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Used
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HALON FIRE EXTINGUISHING USED.<[01] R&R HALON FIRE EXTING. PER AMM 26-26-01.
